Is Advil cold and sinus sold over-the-counter?
Advil Cold & Sinus is a safe, non-prescription drug that can be used by people 12 years and older. It’s available behind the pharmacy counter at your local drugstore or grocery store.
Is Advil cold and sinus the same as Advil sinus congestion and pain?
Relieves pain and congestion. Advil Congestion Relief (Ibuprofen / Phenylephrine) is a good combination medicine to relieve pain and congestion, but it’s more medicine than you need if you only have one symptom. Advil Cold And Sinus (Ibuprofen / Pseudoephedrine) is a combination medicine that relieves cold symptoms.
Can I take 2 Advil cold and sinus?
the smallest effective dose should be used take 1 caplet every 4 to 6 hours while symptoms persist. If symptoms do not respond to 1 caplet, 2 caplets may be used.
Why is Advil Cold and Sinus behind the counter?
Ibuprofen/pseudoephedrine is a combination of two medications used to treat pain and nasal congestion, which are symptoms of the common cold or flu. It’s available without a precription and as lower-cost generics. But you’ll have to purchase it from behind the pharmacy counter because of the pseudoephedrine.
What is the difference between Sudafed and Advil Cold and Sinus?
It can be a confusing situation for consumers, with seemingly identical drugs having different active ingredients. For example, Sudafed has pseudoephedrine in it, but Sudafed PE’s active ingredient is phenylephrine. Advil Cold & Sinus has pseudoephedrine, but Advil Allergy & Congestion Relief contains phenylephrine.
Does Advil Cold and Sinus raise blood pressure?
Taking nonsteroidal anti-inflammatory drugs, such as ibuprofen (Motrin IB, Advil) and naproxen sodium (Aleve) can also contribute to high blood pressure. Use saline nasal spray. To relieve nasal congestion, try saline nasal spray. The spray can help flush your sinuses.
Is it OK to take Advil Cold and Sinus everyday?
Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.
Can I take Advil Cold and Sinus everyday?
The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.